# SDR SWAA2023090695674

- Difficulty date: August 30, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 56,843 hours, 34,125 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-23 MID CABIN FLOOR PANEL 241AF HAS PULLED COMPOSITE FIBERS ON UPPER SURFCE.<[01] EVALUATED AND FOUND MULTIPLE AREAS OF DAMAGE TO UPPER SURFACE TO BE BER. REPLACE FLOOR PANEL IAW SRM 53-00-50-2R-0 REPAIR GENERAL PARAGRAPH 4 A. VERIFIED MATERIALS AS FLOORBOARD STOCK--(WN13845); INSERTS--(A201251); ADHESIVE--(A191099); FOAM TAPE--(A197687) IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 204 AND BOEING DRW. 144A5810;[02] FABRICATED NEW FLOORBOARD FROM SAMPLE BOARD IAW SRM 53-00-50-2R-0 REPAIR GENERAL PARAGRAPH 4; BOEING DRW. 144A5810 AND BAC5085 STEP 8.4.2.2;[03] VERIFIED STEP 2; NEW FLOORBOARD FABRICATED.
